On the integrability and perturbations of systems of Ode's with nonlinear superposition principles

T. C. Bountis, V. Papageorgiou, P. Winternitz

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)211-212
Number of pages2
JournalPhysica D: Nonlinear Phenomena
Issue number1-3
Publication statusPublished - Jan 1986

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Condensed Matter Physics
  • Applied Mathematics

Cite this